# SDR AALA202510172268

- Difficulty date: October 16, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 67,675 hours, 29,029 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: C20626200
- Part serial: AW217C20626
- Condition: Blown
- Location: Zone 700
- Part time: 204 hours, 108 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: G, S
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER LANDING NUMBER 1 TIRE ON MAIN LANDING GEAR BLEW. REMOVED AND REPLACED NUMBER 1 MAIN LANDING GEAR TIRE. PER AMM 32-45-11.
